Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Headache, lower back pain. Using Ibuprofen. Had cranial nerve infarction. Stress related problem?

I am having daily headaches and lower back pain for three weeks. The headaches are only slightly eased by constant use of Ibuprofin, if at all. The back pain does not go away. I have not had any injuries, but am under a great deal of stress. I had a cranial nerve infarction a few years back and was tested for MS which was negative (no lesions on the brain). Is this stress related, or should I be worried about something more serious?
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

The most likely cause for your headache and lower back pain is stress-related. So, there is no need to worry.

Also, MRI has been done earlier, which did not show any lesions, which rules out serious brain diseases.

As of now, please continue with analgesic medications. For back pain, you can also go for physiotherapy sessions.

I hope my answer helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Tue, 26 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor